# SDR CALA2025052204907

- Difficulty date: May 19, 2025
- Submitted: May 22, 2025
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 81,105 hours, 29,644 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: L1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WONT PRESSURIZE DOOR 1L LOUD AIR LEAK ON ARRIVAL BACK TO THE GATE, GATE AGENT FOUND DOOR 1L NOT CLOSE PROPERLY DOOR BINDING AT ROLLER ASSY. OPS CHECKED 1L MULTIPLE TIMES IN REF TO AMM 52-11-00.  DOOR OPERATES NORMAL AND NO BINDING.  CHECKED RIG IN REF TO AMM 52-11-00-820-801.  NO ADJUSTMENTS MADE OR NEEDED AT THIS TIME. DOOR HANDLE FOUND NOT TO BE SOFT LATCHING AND TESTED IN REF TO AMM 52-11-00-700-804.  PRESSURIZED A/C IN REF TO AMM 05-51-91. NO LEAKS NOTED AT 1L DOOR. ALL DAMAGE AREAS NOTED IN PHOTOS ARE OLD. DOOR NOT BINDING NOW.
